Free Access
Volume 19, Number 1, January-March 2013
Page(s) 219 - 238
Published online 02 May 2012
  1. F. Abergel and E. Casas, Some optimal control problems of multistate equations appearing in fluid mechanics. RAIRO Modél. Math. Anal. Numér. 27 (1993) 223–247. [MathSciNet]
  2. N. Arada, Optimal Control of shear-thickening flows. Departamento de Matemática, FCT-UNL, Portugal, Technical Report 3 (2012).
  3. E. Casas, Boundary control problems for quasi-linear elliptic equations : a Pontryagin’s principle. Appl. Math. Optim. 33 (1996) 265–291. [CrossRef] [MathSciNet]
  4. E. Casas and L.A. Fernández, Boundary control of quasilinear elliptic equations. INRIA, Rapport de Recherche 782 (1988).
  5. E. Casas and L.A. Fernández, Distributed control of systems governed by a general class of quasilinear elliptic equations. J. Differ. Equ. 35 (1993) 20–47. [CrossRef]
  6. J.C. De Los Reyes and R. Griesse, State-constrained optimal control of the three-dimensional stationary Navier-Stokes equations. J. Math. Anal. Appl. 343 (2008) 257–272. [CrossRef]
  7. J. Frehse, J. Málek and M. Steinhauer, An existence result for fluids with shear dependent viscosity-steady flows. Nonlinear. Anal. 30 (1997) 3041–3049. [CrossRef] [MathSciNet]
  8. G.P. Galdi, An introduction to the mathematical theory of the Navier-Stokes equations, I, II, 2nd edition. Springer-Verlag, New York. Springer Tracts in Natural Philosophy 38, 39 (1998).
  9. M.D. Gunzburger and C. Trenchea, Analysis of an optimal control problem for the three-dimensional coupled modified Navier-Stokes and maxwell equations. J. Math. Anal. Appl. 333 (2007) 295–310. [CrossRef]
  10. M.D. Gunzburger, L. Hou and T.P. Svobodny, Boundary velocity control of incompressible flow with an application to viscous drag reduction. SIAM J. Control Optim. 30 (1992) 167–181. [CrossRef] [MathSciNet]
  11. C.O. Horgan, Korn’s inequalities and their applications in continuum mechanics. SIAM Rev. 37 (1995) 491–511. [CrossRef] [MathSciNet]
  12. O.A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow. Gordon and Beach, New York (1969).
  13. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris (1969).
  14. P. Kaplický, J. Málek and J. Stará, C1,α-solutions to a class of nonlinear fluids in two dimensions-stationary Dirichlet problem. Zap. Nauchn. Sem. POMI 259 (1999) 89–121.
  15. K. Kunisch and X. Marduel, Optimal control of non-isothermal viscoelastic fluid flow. J. Non-Newton. Fluid Mech. 88 (2000) 261–301. [CrossRef]
  16. J. Nečas, J. Málek, J. Rokyta and M. Ružička, Weak and measure-valued solutions to evolutionary partial differential equations, Chapmann and Hall, London. Appl. Math. Math. Comput. 13 (1996).
  17. T. Roubcíěk and F. Tröltzsch, Lipschitz stability of optimal controls for the steady-state Navier-Stokes equations. Control Cybernet. 32 (2003) 683–705.
  18. T. Slawig, Distributed control for a class of non-Newtonian fluids. J. Differ. Equ. 219 (2005) 116–143. [CrossRef]
  19. D. Wachsmuth and T. Roubcíěk, Optimal control of incompressible non-Newtonian fluids. Z. Anal. Anwend. 29 (2010) 351–376. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.